# SDR A6WA2019012946343

- Difficulty date: January 21, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 41,015 hours, 38,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 601R101561
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FLAP ALIGNMENT FITTING DAMAGED.  REPLACED FITTING IAW SUPP. 16-056.
